Author Details

Mahdavi, Mohammad, Professor, Faculty of Natural Resources, University of Tehran, Karaj, Iran, Iran, Islamic Republic Of

  • Vol 3, No 1 (2010) - Articles
    Determining suitable probability distribution models for annual precipitation data (a case study of Mazandaran and Golestan provinces)
    Abstract  PDF

Journal of Sustainable Development   ISSN 1913-9063 (Print)   ISSN 1913-9071 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.